MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. AQUARI IMMERSION CONTROLLER; AIR FLOTATION PRESSURE MATTRESS

MIZUHO ORTHOPEDIC SYSTEMS, INC. AQUARI IMMERSION CONTROLLER; AIR FLOTATION PRESSURE MATTRESS
Model Number 246AQI
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgical case the aquari pad deflated mid-procedure leaving the patient in direct contact with the metal table.
 
Additional Manufacturer Narrative
Information regarding injury or any impact to patient following the reported malfunction of the device was not obtained from the hospital.After the evaluation of the device, it was found that the reported issue of alarm not sounding was neither replicated nor reproduced.The root cause of the reported malfunction of the aquari controller was deemed to be the failure of pump motor.Execessive wear of the motor brush and subsquent high impedance state of the pump was deemed to be the cause of pump motor failure.
 
Event or Problem Description

Brand Name
AQUARI IMMERSION CONTROLLER
Common Device Name
AIR FLOTATION PRESSURE MATTRESS
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key23306618
Report Number2921578-2025-00019
Device Sequence Number20284147
Product Code FNM
UDI-Device Identifier00842430115936
UDI-Public(01)00842430115936(11)230518
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number246AQI
Device Catalogue Number246AQI
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown